# SDR UALA2009122804019

- Difficulty date: December 27, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 55,282 hours, 19,259 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & L2 EXTERIOR EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK FOR L1-L2 EXTERIOR EMERGENCY LIGHTS, OPS CHECK GOOD.
